Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Preventive measures for a diabetic with varicose veins and recurring UTI - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you?
Doctor :   Are you with me XXX ?
User :   yes
User :   hi
Doctor :   Hello.
Doctor :   Please proceed with your query.
User :   i want to ask about my mother
Doctor :   Ok
User :   she is diabetic and has varicoe veins
User :   and severe leg ache
Doctor :   Ok
User :   wht shd she do to lessen the pain
Doctor :   When was she diagnosed as a diabetic?
User :   she ahs diabetes sicne almost 30 years
User :   she also has recc uti
Doctor :   What medications is she taking?
User :   she is on lantus insulin
Doctor :   Can you mention her age and whether she has any health problems?
User :   she is 58 years and no other health prob except diabtes related
Doctor :   I suggest that she take a multvitamin called Tab. XXX forte.
Doctor :   1 tab a day for 2 months

Doctor :   She should also keep her sugar levels constant\
Doctor :   She should try to exercise regularly
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor